# SDR UHLA2013070400307

- Difficulty date: July 4, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 24,803 hours, 15,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WON'T CLOSE. REPLACED L1 DOOR DAMPER IAW AMM 52-11-27, OPS CHECKED GOOD.
